# SDR ASAA2023072844317

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 59,696 hours, 17,840 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: M832481226
- Condition: Cut
- Location: #1 Eng Oil Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NO. 1 ENG OIL SERVICE OIL FILLER PACKING FOUND CUT. GROUNDED - YES. OIL FILLER PACKING REPLACED REF B737-800 AMM 79-11-01.
